# SDR AALA201802239008

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 57,983 hours, 21,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF CABIN ODOR PRIOR TO FLIGHT. TROUBLESHOT CABIN AIR QUALITY IAW TASK CARD 26L00021001.  PERFORMED TROUBLESHOOT AND FOUND NO ODORS DURING ENGINES AND AUXILIARY POWER UNIT RUN.  AIRCRAFT OK FOR SERVICE.
